Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 93942, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/93942

Hyers-Ulam-Rassias stability of generalized derivations

1Department of Mathematics, Ferdowsi University, P.O. Box 1159, Mashhad 91775, Iran
2Banach Mathematical Research Group (BMRG), Mashhad, Iran

Received 10 September 2005; Revised 21 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The generalized Hyers-Ulam-Rassias stability of generalized derivations on unital Banach algebras into Banach bimodules is established.